Existence of solutions of n-point boundary value problems on the half-line in Banach spaces
Henan University of Science and Technology Department of Mathematics and Physics Luoyang 471003 People’s Republic of China Acta Applicandae Mathematicae
(Impact Factor: 1.05).
05/2010; 110(2):785-795. DOI: 10.1007/s10440-009-9475-8
In this paper, the Mönch fixed point theorem is used to investigate the existence of solutions of a n-point boundary value problem on the half-line in a Banach space. As an application, we give an example in an infinite dimensional
space to demonstrate our results.
KeywordsBoundary value problem-Half-line-Banach spaces-Existence of solution
Data provided are for informational purposes only. Although carefully collected, accuracy cannot be guaranteed. The impact factor represents a rough estimation of the journal's impact factor and does not reflect the actual current impact factor. Publisher conditions are provided by RoMEO. Differing provisions from the publisher's actual policy or licence agreement may be applicable.